Can't help with shampoo recommendations - I've always had thin hair and found thickening shampoos just left it feeling gunky.
Another idea, though... when I lost all of mine to chemo (many many years ago!) the wig they gave me was awful. It only occured to me afterwards that I shouldn't have let them talk me into trying to match my own hair (it didn't) but rather embraced the wild and wacky wigs. If it's going to look fake, it might as well look like I'm doing it for fun, right?!
I got to keep my hair this time, but the wigs idea stuck. I now have quite a collection of brightly coloured - red, blue, purple, teal - wigs that have been mistaken for my own hair, dyed, but are so much better styled and fuller than my own ever manages! Better yet, I think the most expensive was was £20...! (from popular online retailer of just about everything).
Silver linings? 🙂
Hi Jan. I am not on the same treatment as you as I have been on Tamoxifen for nearly three years. I too have had a lot of hair loss. What seems to work for me is Nioxin shampoo/conditioner (try Amazon or TK Maxx). I also use daily, in the morning, Weleda revitalising hair tonic. I have definitely felt a thickening effect with this but I'm sure results will vary as we are all different. I hope this helps as saw you had received no replies and I always respect the advice you give to others. Michele x
I’ve always had thick hair and, after chemo, it grew back as thick. Now, a year after starting anastrozole, I’m rapidly losing hair at my temples and my hair is a lot finer and thinner. Unfortunately, my hair is white (it used to be a gorgeous white) so now it’s also getting transparent.
Can anyone recommend a good shampoo/conditioner, even a hair treatment, that they’ve found thickens their hair or increases volume? There’s only so much I can cover with my thinning semi-fringe and, heading towards Tier 3, I can’t see a trip to the hairdresser’s being likely. I’ll end up with a comb-over at this rate! Alpecin has been recommended for non-bc hair thinning. I don’t know if this requires anything different? Advice really welcomed. Thanks, Jan